Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Nerve pain down right leg with itching. Started prednisone, history of fusion at L4/L5. Suggestions ?

I have nerve pain down my right leg. I have a history of a fusion at L4/L5 in 1999. I am pretty active and recently developed the pain which has crippled me. I am actively icing the area, stretching , electrical stim, massage and walking. I was started on a prednisone pack today. I do not want surgery but want to be better before October 5th when I begin hiking the Grand Canyon. Can you suggest anything else?
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
From history it seems that you might be having sciatica pain due to fusion of L4/L5 vertebrae.
Now go for x-ray or CT scan for the condition of your L4/L5 vertebrae.
Do back extension exercise regularly.
Avoid staircase or climbing Grand Canyon.
Short way diathermy and Lumbar traction will be of great effect.
Ok and take care.
Answered: Mon, 23 Dec 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor